# SDR ASAA2012100693017

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 19,578 hours, 6,017 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DPI RED BUTTON IS EXTENDED.  ACFT GROUNDED.  REMOVED AND INSPECTED THE NR 1 IDG SCAVENGE AND CHARGE FILTERS.  DRAINED IDG OIL AND INSPECTED.  FOUND NO EVIDENCE OF METAL OR SIGNS OF EXCESSIVE WEAR.  RESET THE DPI BUTTON AND MARKED THE DECAL FOR FIRST RESET.  INSTALLED NEW SCAVENGE AND CHARGE FILTERS.  SERVICED THE NR 1 IDG.  LEAK CHECK GOOD.  REF AMM 24-11-41-200-801.
